or


SURVIVOR
Air Date: Sunday, December 15, 2013
Time Slot: 8:00 PM-10:00 PM EST on CBS
Episode Title: (#2714-120) "It's My Night"
[NOTE: The following article is a press release issued by the aforementioned network and/or company. Any errors, typos, etc. are attributed to the original author. The release is reproduced solely for the dissemination of the enclosed information.]

AFTER 39 GRUELING DAYS, ONE CASTAWAY WILL BE CROWNED THE SOLE SURVIVOR ON A SPECIAL 2-HOUR SEASON FINALE OF "SURVIVOR: BLOOD VS. WATER," FOLLOWED BY A ONE-HOUR LIVE REUNION SHOW, SUNDAY, DEC. 15

"It's My Night" - After 39 grueling days, one castaway will be crowned the Sole Survivor and awarded $1 million on a special two-hour season finale of SURVIVOR: BLOOD VS. WATER, Sunday, Dec. 15 (8:00-10:00 PM, ET/PT), followed by a one-hour live reunion show hosted by Jeff Probst (10:00 -11:00PM, ET/PT), on the CBS Television Network. It's do or die as castaways battle at the final Redemption and the final three castaways face a harsh jury at an emotional tribal council.

CASTAWAYS:

KASAMA (Merged Tribe)

Tyson Apostol
Monica Culpepper
Ciera Eastin
Gervase Peterson

ON REDEMPTION ISLAND

Tina Wesson
Laura Morrett
Hayden Moss

ELIMINATED

Rupert Boneham (1st Off)
Rachel Foulger (2nd Off)
Colton Cumbie (Quit)
Marissa Peterson (3rd Off)
Candice Cody (4th Off)
Brad Culpepper (5th Off)
Kat Edorsson (6th Off)
Laura Boneham (7th Off)
John Cody (8th Off)
Aras Baskauskas (9th Off)
Vytas Baskauskas (10th Off)
Caleb Bankston (11th Off)
Katie Collins (12th Off)

SURVIVOR is hosted by Emmy Award-winning host Jeff Probst and produced by SEG, Inc. Mark Burnett and Jeff Probst are executive producers.

For more detailed information on SURVIVOR and the castaways, log on to www.cbs.com/survivor.

Share |







SURVIVOR (CBS)
BROADCAST HISTORY:
5/31/00 - ???
STATUS:
currently airing (fall 2014)
TIME SLOT:
wednesdays from 8:00 PM-9:00 PM EST
CURRENT SEASON:
29 (15 episodes)
VISIT THE OFFICIAL WEB SITE
Missed an episode? Been wanting to catch up? This series is also available on:

DESCRIPTION:
(from CBS's press release, November 2014) The ultimate "Survivor" will be revealed during its finale on Wednesday, Dec. 17 (8:00-10:00 PM, ET/PT). The two-hour episode will be followed by the one-hour live reunion show (10:00-11:00 PM, ET/PT), hosted by Jeff Probst. The season finale of the multiple Emmy Award-winning THE AMAZING RACE, hosted by Phil Keoghan, will be broadcast Friday, Dec. 19 (8:00-9:00 PM, ET/PT). The spring cycles of SURVIVOR (30th edition) and THE AMAZING RACE will both premiere on Wednesday, Feb. 25, each with a special 90-minute episode, 8:00-9:30 PM, ET/PT and 9:30-11:00 PM, ET/PT, respectively. THE AMAZING RACE will then move to its regular time period on Friday, Feb. 27 (8:00-9:00 PM, ET/PT).
PRINCIPAL CAST INFORMATION:
· Jeff Probst as Host
CREW INFORMATION:
· Jeff Probst as EP
· Mark Burnett as EP
GENRE(S):
· reality (all)
· reality (competition)
STUDIO INFORMATION:
· Survivor Entertainment Group